TITLE

Strong convergence theorems for the approximation of fixed points of demicontinuous pseudocontractive mappings

AUTHOR(S)
Chidume, Charles E.; Shehu, Yekini
PUB. DATE
December 2013
SOURCE
Journal of Applied Analysis;Dec2013, Vol. 19 Issue 2, p213
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
92691840

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics